# SDR IPXA2023111733479

- Difficulty date: November 17, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 27,436 hours, 9,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ARMING LEVER HINGED COVER INOP. DEFERRED THE L-1 DOOR ARMING LEVER HINGED COVER IAW MEL 52-11-2.  INSTALLED ARMING LEVER HINGE COVER AND INSTALLED L1 DOOR LINING IAW AMM 52-12-02-401.
